# SDR SIMA20131118007

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,189 hours, 19,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101784
- Condition: Discharged
- Location: Cabin
- Part time: 8,206 hours, 6,038 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FAIRING EMERGENCY LIGHT INOPERATIVE.  C/A R & R NR 2 EMERGENCY LIGHT BATTERY & CHARGER ASSEMBLY IAW EMB WC 33-700-19, OPERATIONS CHECKED GOOD.
